# SDR AALA201805249028

- Difficulty date: May 19, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004620000
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON BOLT ATTACHMENT SLAT TRACK 8 ECCENTRICALLY POSITION ON LEFT HAND WING. REPLACED BOLT ATTACHMENT PER AMM 27-84-65.
